VOL. 69 · NO. 2 | April, 2017
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 69 (2), (April, 2017)
No abstract available
Articles
Jonathan BENNETT, Neal BEZ, Chris JEAVONS, Nikolaos PATTAKOS
J. Math. Soc. Japan 69 (2), 459-476, (April, 2017) DOI: 10.2969/jmsj/06920459
KEYWORDS: bilinear estimates, Schrödinger equation, sharp constants, 35B45, 35Q40
Atsushi ATSUJI
J. Math. Soc. Japan 69 (2), 477-501, (April, 2017) DOI: 10.2969/jmsj/06920477
KEYWORDS: Nevanlinna theory, complex lamination, value distribution theory, holomorphic diffusion, 32H30, 58J65
Li CAI
J. Math. Soc. Japan 69 (2), 503-528, (April, 2017) DOI: 10.2969/jmsj/06920503
KEYWORDS: cup and cap products, real moment-angle manifolds, Subspace arrangements, 55N45, 57Q15, 32S22
Loukas GRAFAKOS, Akihiko MIYACHI, Hanh VAN NGUYEN, Naohito TOMITA
J. Math. Soc. Japan 69 (2), 529-562, (April, 2017) DOI: 10.2969/jmsj/06920529
KEYWORDS: multiplier theory, multilinear operators, Hardy spaces, 42B15, 42B30
Keiji MATSUMOTO, Takeshi SASAKI, Tomohide TERASOMA, Masaaki YOSHIDA
J. Math. Soc. Japan 69 (2), 563-595, (April, 2017) DOI: 10.2969/jmsj/06920563
KEYWORDS: Appell's hypergeometric function, Schwarz map, 33C65
Tomoyoshi IBUKIYAMA, Hidetaka KITAYAMA
J. Math. Soc. Japan 69 (2), 597-671, (April, 2017) DOI: 10.2969/jmsj/06920597
KEYWORDS: Siegel modular forms, paramodular forms, dimension formula, non-split twist, compact form, 11F46, 11F66, 11F72
Masaki WADA
J. Math. Soc. Japan 69 (2), 673-692, (April, 2017) DOI: 10.2969/jmsj/06920673
KEYWORDS: spectral function, Symmetric stable process, Schrödinger form, Criticality, Dirichlet form, 60J45, 60J40, 35J10
Suyoung CHOI, Boram PARK, Seonjeong PARK
J. Math. Soc. Japan 69 (2), 693-714, (April, 2017) DOI: 10.2969/jmsj/06920693
KEYWORDS: pseudograph associahedron, real toric variety, 55U10, 57N65, 05C30
Clara LÖH
J. Math. Soc. Japan 69 (2), 715-734, (April, 2017) DOI: 10.2969/jmsj/06920715
KEYWORDS: bounded cohomology, cohomological dimension, mitotic groups, 55N35, 20J06, 20E99
Benjamin SAMBALE
J. Math. Soc. Japan 69 (2), 735-754, (April, 2017) DOI: 10.2969/jmsj/06920735
KEYWORDS: blocks, minimal non-abelian defect groups, abelian defect groups, Brauer's $k(B)$-conjecture, 20C15, 20C20
Anke D. POHL
J. Math. Soc. Japan 69 (2), 755-800, (April, 2017) DOI: 10.2969/jmsj/06920755
KEYWORDS: reduced orbifolds, orbifold maps, groupoids, groupoid homomorphisms, 57R18, 22A22, 58H05
Neil DUMMIGAN
J. Math. Soc. Japan 69 (2), 801-818, (April, 2017) DOI: 10.2969/jmsj/06920801
KEYWORDS: congruences of automorphic forms, Ikeda lift, Ikeda–Miyawaki lift, 11F46
Toshizumi FUKUI, Masaru HASEGAWA, Kouichi NAKAGAWA
J. Math. Soc. Japan 69 (2), 819-847, (April, 2017) DOI: 10.2969/jmsj/06920819
KEYWORDS: contact with cylinders, Monge cubic, cylindrical directions, 53A05, 53A60, 58K05, 58C27
Kouichi TAKEMURA
J. Math. Soc. Japan 69 (2), 849-891, (April, 2017) DOI: 10.2969/jmsj/06920849
KEYWORDS: Heun's differential equation, Euler's integral transformation, Monodromy, Painlevé equation, 34M35, 33E10, 34M55
Back to Top